# SDR HNAA2019083000241

- Difficulty date: August 28, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N657
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 38,837 hours, 33,470 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EICAS WENT BLANK DURING TAKE OFF ROLL AND CAME BACK AFTER SEVERAL SECONDS.    SWAPPED DU3 WITH DU4 IAW AMM 34-22-01-04. OPS CHECKED IAW AMM 34-22-00-05. OPS CHECKED GOOD.
